# SDR QMLA2016052216053

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N316PM
- Make and model: Pilats PC1245
- Aircraft serial: 241
- Aircraft time: 7,852 hours, 8,470 cycles
- Engine: Pwc PT6A67AG
- Engine time: 7,775 hours, 8,857 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Lt Mlg
- Component: Wheel Assy, Cleveland
- Component part number: 40424
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAXIING INTO THE RAMP, THE PILOT DISCOVERED THAT THE LT MAIN TIRE WAS FLAT, TRIED TO AIR THE TIRE TO MOVE THE PLANE INTO THE HANGAR.  IT WOULD NOT HOLD PRESS.  THE WHEEL HALF BOLTS HAD LOST ALL TORQUE.  THE BOLT HEADS HAD CONTACTED THE BRAKE TORQUE TUBE & THERE WAS MECHANICAL DAMAGE TO THE BOLT HEADS & THE TORQUE TUBE.  THERE IS SOME DAMAGE TO THE TORQUE TUBE ON THE BRAKE ASSEMBLY WHERE THE WHEEL HALF BOLT HEADS CONTACTED IT, IT IS VERY CLOSE TO, OR OVER, THE ALLOWABLE LIMIT.  THE BRAKE ASSEMBLY WILL NEED INSPECTION & REPAIR, THE WHEEL ASSEMBLY WILL NEED INSPECTION, REPAIR & OVERHAUL.
